Our expert says:
You will have to check with the prescribing doctor or your pharmacist because each antidepressant has a different mode of action and it is possible that Ciplatrim which contains sibutramine may interact with your antidepressant.
Always keep in mind that weightloss is possible if you reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for at least 30 min a day. While you are on the ‘Weight loss’ site, read about every aspect of slimming (the dangers of diet pills, slimming aids, psychological aspects of slimming, etc) by surfing on this site.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.